# SDR SWAA2013062017428

- Difficulty date: June 11, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 22,488 hours, 14,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR CUTOUT LOWER WEB SKIN CORRODED AROUND TAIL OF FASTENER STA 385.  R&R JAMB PAN IAW SRM.
